Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 74, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2005, 2:36 PM CST for Baldwin County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 2:36 PM CST (20:36 UTC)
- Expired
- Mar 31, 2005, 3:00 PM CST
- In force
- 24 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2364 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 312037 SVRMOB ALC003-312100- /O.NEW.KMOB.SV.W.0074.050331T2036Z-050331T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 236 PM CST THU MAR 31 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BALDWIN COUNTY IN SOUTHWEST ALABAMA * UNTIL 300 PM CST * AT 236 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MALBIS...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STAPLETON...STEELWOOD...LOXLEY...ROSINTON AND GATESWOOD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3075 8793 3057 8788 3063 8755 3083 8761 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:35 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Mar 31, 12:35 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1235 PM CST THU MAR 31 2005 SHORT TERM...LATEST UPDATES TO ZONES IS TO REMOVE WEATHER WATCH 113 OVER SOUTHWEST ALABAMA AS BAND OF CONVECTION THAT HAS MOVED THROUGH IS TRANSITIONING INTO A HEAVY RAIN EVENT. STORM PREDICTION CENTER HAS PLACED A NEW WEATHER WATCH BOX 114 THAT COVERS A PORTION OF THE SOUTHEAST MISSISSIPPI ZONES AND MADE THOSE UPDATES TO ZONES AS WELL. LATEST ANALYSIS SHOWS A STALLED BOUNDARY...MARKED BY A WELL DEFINED DEWPOINT GRADIENT OF MID 60S ALONG THE GULF COAST THROUGH SOUTHERN LOUISIANA INTO SOUTHEAST TEXAS...SEPARATED BY 40 DEGREE DEWPOINTS FROM NORTHERN MISSISSIPPI INTO NORTHEAST TEXAS. ALONG AND SOUTH OF THIS BOUNDARY...WILL BE WATCHING FOR CONVECTIVE INITIATION THROUGH THE AFTERNOON...WITH THUNDERSTORMS TRANSLATING EASTWARD. /10 ............................PREVIOUS DISCUSSION.................... FURTHER WEST MAIN H5 TROF OVER N TX WILL BEGIN TO MOVE EAST BY EARLY TONIGHT...GIVING WAY TO ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS TONIGHT AND EARLY FRI. BEST CHANCE FOR SEVERE WEATHER OVER THE CWFA WILL BE LATE THIS EVE CONTINUING TO AROUND 12Z FRI THEN LIFTING OUT TO THE NE THROUGH 18Z FRI. WITH HELICITIES CLIMBING TO WELL ABOVE 150 M2/S2 AND CAPES UP TO AROUND 1000 J/KG2 COMBINE WITH STRONG UPPER DIVERGENCE WELL ALOFT BELIEVE THERE WILL BE A GOOD CHANCE TO SEE A FEW STRONG SUPERCELLS BEFORE THE NIGHT IS OUT. CURRENT FORECAST TEMPS LOOK GOOD. .LONG TERM...BY 12Z FRI GFS HAS SURFACE LOW OVER WEST CENTRAL AL WITH MID TO UPPER TROF OVER NE TX AND AR. BEST LIFT OR OMEGAS FOR THUNDERSTORM DEVELOPMENT IS PROGGED TO BE JUST EAST OF THE SFC LOW OVER MOST SECTIONS OF EASTERN AND CENTRAL AL. FURTHER SOUTH ANOTHER AREA OF INCREASED LIFT OR OMEGAS WAS NOTED OVER THE ADJACENT GULF WATERS OF LA AND MS STRETCHING EASTWARD INTO EXTREME SW AL. WITH THIS BELIEVE AN AREA OF WIDESPREAD THUNDERSTORMS...MOST LIKELY SEVERE...WILL BE MOVING NEWARD OUT OF NORTHERN SECTIONS OF THE CWFA DURING THE MORNING HOURS ON FRI WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE COAST MOVING INLAND THROUGH ABOUT 21Z FRI. BY 00Z FRI STRONG COLD FRONT BEGINS TO MOVE ACROSS THE CWFA GIVING WAY TO UNSEASONABLE COOL TEMPS FOR FRI NIGHT AND SAT. GUSTY NW TO N WINDS ESPECIALLY NEAR THE COAST CAN BE EXPECTED IN THE WAKE OF THE FRONT DIMINISHING SLOWLY BY SAT AFTERNOON. DRY WEATHER WILL PREVAIL THROUGH TUE AS SFC HIGH BUILDS OVER THE NORTH CENTRAL GULF AND SE STATES. && .MARINE...A LIGHT TO MODERATE SOUTH WIND WILL PREVAIL THROUGH EARLY EARLY FRIDAY MORNING...BECOMING WEST THEN NORTHWEST DURING THE DAY ON FRIDAY AS STRONG COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA BY AROUND 00Z SAT...GIVING WAY TO A STRONG NORTHERLY WIND FLOW THROUGH LATE SAT MORNING. NORTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS ON SAT. OTHERWISE...LITTLE CHANGE IN WIND SPEEDS AND SEAS CAN BE EXPECTED SUN THROUGH MON. && .FIRE WEATHER...NO CONCERNS THROUGH FRI. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED SAT THROUGH TUE AS HIGH PRESSURE SETTLES OVER THE REGION. && /32 .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 66 74 44 / 70 90 70 10 PENSACOLA 75 67 74 50 / 70 80 80 10 DESTIN 74 67 74 51 / 70 70 90 10 EVERGREEN 76 64 76 45 / 70 90 80 10 WAYNESBORO 78 65 72 45 / 70 90 60 10 CAMDEN 76 64 74 44 / 70 100 90 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. &&
Hazardous weather outlook, Mar 31, 1:40 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 140 PM CST THU MAR 31 2005 ALZ051>055-MSZ067-075-076-010400- CHOCTAW-CLARKE-GREENE-MONROE-PERRY-WASHINGTON-WAYNE-WILCOX- 140 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT... THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH SUNRISE FRIDAY MORNING. THE AREA WILL REMAIN ON THE WARM...MOIST AND UNSTABLE SIDE OF A STALLED FRONTAL BOUNDARY THAT EXTENDS FROM CENTRAL MISSISSIPPI INTO CENTRAL LOUISIANA. AN UPPER LEVEL DISTURBANCE IS FORECAST TO PASS ACROSS THE FRONTAL BOUNDARY TONIGHT AND CAUSE A LOW PRESSURE AREA TO FORM OVER LOUISIANA. AHEAD OF THIS LOW...THE ATMOSPHERE WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS. EARLY IN THE EVENT...THERE IS THE POTENTIAL OF A FEW TORNADOES. AS THE THUNDERSTORMS EVOLVE INTO A LINE...THE THREAT SHIFTS TO DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL HEAVY RAINS FALLING ON ALREADY SATURATED SOIL COULD ALSO LEAD TO LOCALIZED FLOODING...ALONG STREAMS...LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE SURFACE LOW LIFTS OUT...A STRONG COLD FRONT PUSHES ACROSS THE REGION FRIDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER CONTINUING INTO FRIDAY MORNING...BUT SHOULD END FRIDAY AFTERNOON WITH THE PASSAGE OF THE COLD FRONT. NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD STAY ALERT FOR POSSIBLE ACTIVATION TODAY INTO THE NIGHT. ALZ056>064-FLZ001>006-MSZ078-079-010400- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CONECUH-COVINGTON-CRENSHAW- ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-MOBILE COASTAL- MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA COASTAL- SANTA ROSA INLAND-STONE- 140 PM CST THU MAR 31 2005 THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH SUNRISE FRIDAY MORNING. THE AREA WILL REMAIN ON THE WARM...MOIST AND UNSTABLE SIDE OF A STALLED FRONTAL BOUNDARY THAT EXTENDS FROM CENTRAL MISSISSIPPI INTO CENTRAL LOUISIANA. AN UPPER LEVEL DISTURBANCE IS FORECAST TO PASS ACROSS THE FRONTAL BOUNDARY TONIGHT AND CAUSE A LOW PRESSURE AREA TO FORM OVER LOUISIANA. AHEAD OF THIS LOW...THE ATMOSPHERE WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS. EARLY IN THE EVENT...THERE IS THE POTENTIAL OF A FEW TORNADOES. AS THE THUNDERSTORMS EVOLVE INTO A LINE...THE THREAT SHIFTS TO DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL HEAVY RAINS FALLING ON ALREADY SATURATED SOIL COULD ALSO LEAD TO LOCALIZED FLOODING...ALONG STREAMS...LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE SURFACE LOW LIFTS OUT...A STRONG COLD FRONT PUSHES ACROSS THE REGION FRIDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER CONTINUING FROM SUNRISE FRIDAY MORNING INTO EARLY AFTERNOON...THEN TAPERING OFF WITH THE PASSAGE OF THE COLD FRONT. NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD STAY ALERT FOR POSSIBLE ACTIVATION TODAY INTO THE NIGHT.
In the hours before
Special weather statement, Mar 31, 11:25 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1125 AM CST THU MAR 31 2005 ALZ064-FLZ002-004-311800- LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA... 1125 AM CST THU MAR 31 2005 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN...ESCAMBIA AND SANTA ROSA COUNTIES... AT 1123 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 3 MILES WEST OF PACE TO NEAR TURKEY BRANCH...AND MOVING SOUTHEAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... GONZALEZ...TURKEY BRANCH...BEULAH...SEMINOLE...PACE AND MOUTH OF WEEKS BAY THROUGH NOON CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 31, 11:48 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1148 AM CST THU MAR 31 2005 ALZ063-311815- LOWER MOBILE- 1148 AM CST THU MAR 31 2005 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHEAST MOBILE COUNTY... AT 1144 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTH OF DELCHAMPS...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SOUTH CENTRAL MOBILE COUNTY THROUGH 1215 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. JC
Special weather statement, Mar 31, 12:25 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CST THU MAR 31 2005 ALZ054>060-311830- BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MONROE-WILCOX- 1225 PM CST THU MAR 31 2005 SEVERE THUNDERSTORM WATCH NUMBER 113 HAS BEEN CANCELLED FOR THE FOLLOWING AREAS IN SOUTHWEST ALABAMA...BUTLER...CONECUH...COVINGTON...CRENSHAW... ESCAMBIA...MONROE...AND WILCOX.
Special weather statement, Mar 31, 1:14 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 114 PM CST THU MAR 31 2005 ALZ062-064-311945- UPPER BALDWIN-LOWER BALDWIN- 114 PM CST THU MAR 31 2005 ...A STRONG THUNDERSTORM IS LOCATED OVER SOUTHERN BALDWIN COUNTY... AT 110 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER MARLOW...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SUMMERDALE...SILVERHILL...ROBERTSDALE...ELSANOR AND ROSINTON THROUGH 145 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. 13/JC
Special weather statement, Mar 31, 1:23 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 123 PM CST THU MAR 31 2005 ALZ063-312000- LOWER MOBILE- 123 PM CST THU MAR 31 2005 ...A STRONG THUNDERSTORM IS LOCATED OVER SOUTHEASTERN MOBILE COUNTY... AT 119 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER BELLEFONTAINE...AND MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BROOKLEY FIELD AIRPORT THROUGH 200 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Mar 31, 1:43 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
143 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL S BUTLER 32.09N 88.22W
03/31/2005 1.75 INCH CHOCTAW AL COUNTY OFFICIAL
0630 AM FLASH FLOOD BUTLER 32.09N 88.22W
03/31/2005 CHOCTAW AL EMERGENCY MNGR
URBAN...SMALL STREAM AND ROADWAY FLOODING. AL HWY 10
CLOSED NEAR LISMAN
1005 AM FLOOD ANDALUSIA 31.31N 86.48W
03/31/2005 COVINGTON AL EMERGENCY MNGR
PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
NORTHWEST PART OF THE COUNTY
1105 AM HAIL ANDALUSIA 31.31N 86.48W
03/31/2005 0.75 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL ON HWY 84
0100 PM LIGHTNING BERRYDALE 30.90N 87.02W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
UNKNOWN
&&
JCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:21 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Mar 30, 7:56 PM CST | Severe Thunderstorm Warning | MOB | Washington | 34 min |
| Mar 30, 8:24 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 36 min |
| Mar 30, 8:58 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 32 min |
| Mar 30, 9:29 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 31 min |
| Mar 31, 2:22 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 23 min |
| Mar 31, 2:58 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 47 min |
| Mar 31, 7:26 AM CST | Flash Flood Warning | MOB | Choctaw | 94 min |
| Mar 31, 7:48 AM CST | Flash Flood Warning | MOB | Clarke, Washington, Wilcox | 117 min |
| Mar 31, 11:21 AM CST | Special Marine Warning | MOB | 24 min | |
| Mar 31, 11:50 AM CST | Special Marine Warning | MOB | 25 min | |
| Mar 31, 2:17 PM CST | Special Marine Warning | MOB | 58 min | |
| Mar 31, 3:13 PM CST | Special Marine Warning | MOB | 17 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.